Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy spreading red spots on hands, arms, legs, knees. Black, blue marks in rash area. Thoughts?

Hi I have had a rash for over a week -- began as a single very itchy small spot on my wrist/hand that seemed like a bug bite -- spread to arms and then legs - from mid-forearm to mid upper arm and corresponding area around knees -- itchy red little bumps, splotchy red spots, and now multiple small black and blue marks in rash area on legs. Thoughts??
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  618
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It seems that you are having lichen urticatus,also known as papular urticaria.
It is hypersensitive reaction to insects.
There appears erythematous papular lesions with mild to severe itching.
Take short course of steroids in tappering dose.
Take antihistaminics till itch is relieved.
Take antibiotics , if there is secondary infection.
Avoid soap bath.
Try to protect from insects.

I hope you would be benefitted.

Best health wishes.

Dr. Ilyas Patel MD
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor